# SDR AALA20100128TUL10

- Difficulty date: January 28, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N7527A
- Make and model: Doug DC-9-82
- Aircraft serial: 49919
- Aircraft time: 56,789 hours, 29,323 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SKIN DENTED AT REPAIR RIVET ABOVE NUMBER 3 BEAM 14 INCHES FROM LEADING EDGE.  INSTALLED DOUBLER ON OUTER SKIN OF AFT CARGO DOOR PER SRM 52-05-00 FIG 1 SHEET 1.
